# SDR QXEA2017071000458

- Difficulty date: June 28, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 612-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBB SEAT TRACK NR 15 FROM BS 612 - 670, RBL 9.25 CORRODED IN MULTIPLE LOCATIONS. THE SEAT TRACK WAS BLENDED BEYOND .015" MAX IAW SRM 53-20-49.  THE SEAT TRACK WAS REPLACED IAW SRM 51-42-05, AND 51-40-15.
